Publications of Peter Benner

Journal Article (248)

2020
Journal Article
Pontes Duff, I.; Grundel, S.; Benner, P.: New Gramians for Linear Switched Systems: Reachability, Observability, and Model Reduction. IEEE Transactions on Automatic Control 65 (6), pp. 2526 - 2535 (2020)
Journal Article
Qiu, Y.; Grundel, S.; Stoll, M.; Benner, P.: Efficient Numerical Methods for Gas Network Modeling and Simulation. Networks & Heterogeneous Media 15 (4), pp. 653 - 679 (2020)
Journal Article
Weinhandl, R.; Benner, P.; Richter, T.: Low-Rank Linear Fluid-Structure Interaction Discretizations. Zeitschrift für Angewandte Mathematik und Mechanik 100 (11), e201900205, 28 pages (2020)
2019
Journal Article
Ahmad, M. I.; Benner, P.; Feng, L.: A New Two-Sided Projection Technique for Model Reduction of Quadratic-Bilinear Descriptor Systems. International Journal of Computer Mathematics 96 (10), pp. 1899 - 1909 (2019)
Journal Article
Ahmad, M. I.; Benner, P.; Feng, L.: Interpolatory Model Reduction for Quadratic-Bilinear Systems using Error Estimators. Engineering Computations 36 (1), pp. 25 - 44 (2019)
Journal Article
Behr, M.; Benner, P.; Heiland, J.: Solution Formulas for Differential Sylvester and Lyapunov Equations. CALCOLO: A Quarterly on Numerical Analysis and Theory of Computation 56 (4), 51, 23 pages (2019)
Journal Article
Benner, P.; Dufrechou, E.; Ezzatti, P.; Remón, A.; Saak, J.: A GPU-Aware Mixed-Precision Solver for Low-Rank Algebraic Riccati Equations. Concurrency and Computation: Practice and Experience 31 (6), e4462, 12 pages (2019)
Journal Article
Benner, P.; Khoromskaia, V.; Khoromskij, B. N.; Yang, C.: Computing the Density of States for Optical Spectra of Molecules by Low-Rank and QTT Tensor Approximation. Journal of Computational Physics 382, pp. 221 - 239 (2019)
Journal Article
Benner, P.; Seidel-Morgenstern, A.; Zuyev, A.: Periodic Switching Strategies for an Isoperimetric Control Problem with Application to Nonlinear Chemical Reactions. Applied Mathematical Modelling 69, pp. 287 - 300 (2019)
Journal Article
Benner, P.; Cao, X.; Schilders, W.: A Bilinear H2 Model Order Reduction Approach to Linear Parameter-Varying Systems. Advances in Computational Mathematics 45 (5-6), pp. 2241 - 2271 (2019)
Journal Article
Benner, P.; Herzog, R.; Lang, N.; Riedel, I.; Saak, J.: Comparison of Model Order Reduction Methods for Optimal Sensor Placement for Thermo-Elastic Models. Engineering Optimization 51 (3), pp. 465 - 483 (2019)
Journal Article
Benner, P.; Himpe, C.: Cross-Gramian-Based Dominant Subspaces. Advances in Computational Mathematics 45 (5-6), pp. 2533 - 2553 (2019)
Journal Article
Benner, P.; Mitchell, T.: Extended and Improved Criss-Cross Algorithms for Computing the Spectral Value Set Abscissa and Radius. SIAM Journal on matrix analysis and applications 40 (4), pp. 1325 - 1352 (2019)
Journal Article
Benner, P.; Onwunta, A.; Stoll, M.: A Low-Rank Inexact Newton-Krylov Method for Stochastic Eigenvalue Problems. Computational Methods in Applied Mathematics 19 (1), pp. 5 - 22 (2019)
Journal Article
Benner, P.; Trautwein, C.: Optimal Control Problems Constrained by the Stochastic Navier-Stokes Equations with Multiplicative Lévy Noise. Mathematische Nachrichten 292 (7), pp. 1444 - 1461 (2019)
Journal Article
Feng, L.; Benner, P.: A New Error Estimator for Reduced-Order Modeling of Linear Parametric Systems. IEEE Transactions on Microwave Theory and Techniques 67 (12), pp. 4848 - 4859 (2019)
Journal Article
Kürschner, P.; Dolgov, S.; Harris, K. D.; Benner, P.: Greedy Low-Rank Algorithm for Spatial Connectome Regression. The Journal of Mathematical Neuroscience 9, 9, 22 pages (2019)
Journal Article
Pontes Duff, I.; Goyal, P. K.; Benner, P.: Balanced Truncation for a Special Class of Bilinear Descriptor Systems. IEEE Control Systems Letters 3 (3), pp. 535 - 540 (2019)
Journal Article
Yue, Y.; Feng, L.; Benner, P.: Reduced-Order Modelling of Parametric Systems via Interpolation of Heterogeneous Surrogates. Advanced Modeling and Simulation in Engineering Sciences 6, 10, 33 pages (2019)
2018
Journal Article
Antoulas, A. C.; Benner, P.; Feng, L.: Model Reduction by Iterative Error System Approximation. Mathematical and Computer Modelling of Dynamical Systems 24 (2), pp. 103 - 118 (2018)
Go to Editor View